# SDR SWAA2023050118417

- Difficulty date: March 18, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION** CABIN PASSENGER AFT WET AREA STA 986 RBL 60 -6' WEB HAS CORROSION CORROSION IS ON UPPER CHORD OF FLOOR BEAM 986.5 RBL 43<[01] FOUND EXFOLIATE CORROSION ON FLOOR BEAM AT STA. 986.5; IS OUT OF LIMITS PER RE.F SRM 53-70-51-1A-1; AND CUT OUT DAMAGE AREA; AND FABRICATE REPAIR PARTS; STRAP 0.100 7075 T6; REPAIR ANGLE; BAC 1490-2887 7075 T6 AND FILLER 0.150 7075 T6PER SRM 53-70-51-2R-6 REP.6; REPAIR PARTS LOCATED AND DRILLED PER REF SRM 51-40-05-0G-0; ALL PARTS HAVE SURFACE SMOOTHNESS 125 MICROINCHES; PER SRM 51-20-13-0G-0; USE TOOL P/N B/C 172331; NO CAL. DUE; TREATED AND PRIMED REPAIR PARTS PER REF. SRM. 51-20-01-0G-0 AND SOPM 20-41-02 AND REPAIR PARTS INSTALLED PER REF SRM 53-70-51-2R-6 REPAIR 6;[02] RII....VERIFIED FINAL CORRECTIVE ACTION STEP.
